# SDR AALA20090512TUL37

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Worn
- Location: Bs 1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA1039 HAS WORN RIB.  REMOVED AND REPLACED KNUCKLE RIB ASSY PER AARD 27-80-00-2.
